# SDR 2008UALA05441

- Difficulty date: August 23, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Motor
- Condition: Faulty
- Location: Blower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO PIT, FIRE DETECTION BLOWER M1 0464 NEEDS TO BE REPLACED. (WHITE LIQUID OOZING FROM MOTOR HOUSING)  INSTALLED NEW FIRE DETECTION MOTOR M10464.
